Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Classification of finite $ 2$-complexes


Author: E. F. Whittlesey
Journal: Proc. Amer. Math. Soc. 9 (1958), 841-845
MSC: Primary 55.00
DOI: https://doi.org/10.1090/S0002-9939-1958-0104219-4
MathSciNet review: 0104219
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. R. Brahana, Systems of circuits on two-dimensional manifolds, Ann. of Math. vol. 23 (1921-1923) pp. 144-168. MR 1502608
  • [2] R. C. James, Combinatorial topology of surfaces, Math. Mag. vol. 29 (1955) pp. 1-39. MR 0073186 (17:397b)
  • [3] S. Lefschetz, Introduction to topology, Princeton, 1949. MR 0031708 (11:193e)
  • [4] C. K. Lu, Classification of $ 2$-manifolds with singular points, Bull. Amer. Math. Soc. vol. 55 (1949) pp. 1093-1098. MR 0032995 (11:378b)
  • [5] C. Y. Papakyriakopoulos, A new proof of the invariance of the homology groups of a complex, Bull. Soc. Math. Grèce vol. 22 (1943) pp. 1-154 (Greek). MR 0024619 (9:523b)
  • [6] K. Reidemeister, Einführung in die kombinatorische Topologie, Braunschweig, F. Vieweg, 1932 (New York, Chelsea, 1950). MR 0036991 (12:196a)
  • [7] H. Seifert and W. Threlfall, Lehrbuch der Topologie, Leipzig, Teubner, 1934 (New York, Chelsea, 1947).

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55.00

Retrieve articles in all journals with MSC: 55.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1958-0104219-4
Article copyright: © Copyright 1958 American Mathematical Society

American Mathematical Society